# SDR SCNA97212

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sub Floor
- Part number: 1A21964
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, THE UNDER FLOOR PANEL FOR THE RIGHT FORWARD LAV WAS FOUND CORRODED BEYOND LIMITS AT STATION 312, RBL 44.  REMOVED, FABRICATED, AND INSTALLED NEW SUB FLOOR IAW B727 SRM 51-30-2, 53-10-10, AND MM 51-20-11.
